# SDR ASAA0954973

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 609 hours, 182 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO TRANSMIT ON HF RADIOS.  HF NR 1 AND NR 2 RADIO'S RECEIVE AND TRANSMIT NORMAL REF MM TASK 24 22 00 860 812.  VERIFICATION FLIGHT SATISFACTORY HF RADIO CHECK GOOD.  SEAMC NOTIFIED A/C IS NOW QUALIFIED.
